# SDR HSYA2012032812

- Difficulty date: March 28, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N903FE
- Make and model: Cessna 208B
- Aircraft serial: C208B0003
- Aircraft time: 10,246 hours, 14,253 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 261106014
- Condition: Corroded
- Location: Zone 100
- Part time: 10,246 hours, 14,253 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PHASE INSPECTION,  MX FOUND EXFOLIATION CORROSION ON CENTER SEAT TRACK BETWEEN FUSELAGE BS 329.5 AND 332. CORROSION MEASURES 2.5" IN LENGTH AND .5" IN WIDTH - WITH A MAXIMUM DEPTH PENETRATION MEASUREMENT OF 4/32".  OPEN
